# SDR SWAA2023051128055

- Difficulty date: April 15, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BS 1016 PLUS 10 INCHES RBL 2 WL 208.1 AT AFT GALLEY AREA 2023-247697<[01] TOOL USED ; ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130063701; CAL DUE DATE 16JUN23;[02] REPLACED PLATE (STRAP) AND FASTENERS LOCATED BS 1016 PLUS 10 INCHES RBL 2 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 147A5600 SHEET 32 REV B. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2 REPLACED PLATE (STRAP) AND FASTENERS LOCATED BS 1016 PLUS 10 INCHES RBL 2 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 147A5730 SHEET 23 REV C. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
